Smoothness of stable holonomies inside center-stable manifolds

Aaron Brown*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Under a suitable bunching condition, we establish that stable holonomies inside center-stable manifolds for diffeomorphisms are uniformly bi-Lipschitz and, in fact,. This verifies the ergodicity of suitably center-bunched, essentially accessible, partially hyperbolic diffeomorphisms and verifies that the Ledrappier-Young entropy formula holds for diffeomorphisms of compact manifolds.

Original languageEnglish (US)
Pages (from-to)3593-3618
Number of pages26
JournalErgodic Theory and Dynamical Systems
Issue number12
StatePublished - Dec 18 2022


  • entropy
  • ergodicity
  • holonomies
  • partial hyperbolicity

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Smoothness of stable holonomies inside center-stable manifolds'. Together they form a unique fingerprint.

Cite this